MAUDE Adverse Event Report: MEDTRONIC MINIMED INFST MMT-864T SURETPRDGM 2PK 6MM23N 21L; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INFST MMT-864T SURETPRDGM 2PK 6MM23N 21L; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-864T
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the customer experienced hyperglycemia.The customer switched to a different infusion set.The customer stated that they rode the exercise bike for 20 minutes and the blood glucose went from 10 mmol/l to 23 mmol/l.The customer stated that they did not know if the infusion set was working.The customer reported that they bolused with the insulin pump.It was reported that the customer had always used quickset and was developing an allergy probably to the plastic cannula.The customer declined troubleshooting for high blood glucose.The insulin pump will not be returned for analysis.

Brand Name
INFST MMT-864T SURETPRDGM 2PK 6MM23N 21L
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10035049
Report Number2032227-2020-114863
Device Sequence Number11497350
Product Code FPA
UDI-Device Identifier05705244020733
UDI-Public(01)05705244020733(17)220601(10)5285099
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-864T
Device Catalogue NumberMMT-864T
Device Lot Number5285099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2020
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;